# SDR SWIA202266707

- Difficulty date: October 13, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N125SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000440
- Aircraft time: 21,458 hours, 11,934 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Frms 74-81
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF III L/H INBOARD SEAT TRACK HAS MULTIPLE GOUGES FROM FWD OF FR74 TO FR 81 AS MARKED     (C-CHECK RO 10/31/2022)    PERFORMED SPLICE REPAIR TO CF III LH INBOARD SEAT TRACK FR 81-85 ON LH IB SEAT TRACK REF ETD2022-170-031776 REV B. THIS REPAIR DOES NOT EFFECT WEIGHT AND BALANCE OF AIRCRAFT. LH SEAT TRACK CF III FROM FRAME 74 TO 80 FOUND TO WTHIN LIMTS PER REF SRM 53-23-10/AD01, REF CONTINUATION CARD FOR CORRECTIVE ACTION DETAILS.
